# SDR DXTA200500526

- Difficulty date: January 10, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 4,820 hours, 4,047 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FIRE WARNING LIGHT ILLUMINATED ON TAXI IN.  INSPECTED COCKPIT INDICATION LIGHTS AND COULD NOT FIND ANY FAULTS.  INSPECTED L/H ENGINE FIRE LOOP & FOUND 2 CLAMPS PINCHING INSULATORS & MAKING CONTACT WITH FIRE LOOP.  REMOVED CLAMPS & INSULATORS.  REINSTALLED ISOLATORS & CLAMPS AND REPOSITIONED FIRE LOOP SO NO CONTACT WAS MADE WITH CLAMPS.  ALL WORK PERFORMED I/A/W CESSNA 560 M/M CHAPTER 26-11-01.  FUNCTIONALLY TEST GOOD.  NO DEFECTS NOTED
